A 20-year-old female asked:
I've had implanon for 1 1/2yrs i've had regular periods since may that were heavy now i've been spotting brown/clots with gushes of pink/red blood x8d?
1 doctor answer • 1 doctor weighed in
American Board of Obstetrics and Gynecology 32 years experience
Probably normal: The Implanon will cause irregular and unpredictable bleeding in about 60 to 80% of users. That is common and essentially normal.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsAnswered >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.